Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Itching, rashes on using Augupen, elevated SGOT, SGPT after stopping it. Reason?

My cosuin after taking Augupen625 got reaction , itching started, red rashes appeared over the body. Stopped medcine her LFT done SGOT & SGPT 90 & 194 u/l respectively where as total serum Bilirubin is 0.6 mg/dl. As per Doctors advise she stopped all the medicine, done LFT after one with , diet food as well. However the SGOT & SGPT became 220 & 254 u/l .Any particular reason for this?Any medication required?
Asked On : Fri, 12 Oct 2012
Answers:  1 Views:  129
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
What you have mentioned here is absolutely possible in certain individual. Augupen is a combination of AMOXYCILLIN and CLAVULINIC ACID. side effects are-
nausea, vomiting, rashes
Loose bowel movements (diarrhoea) may also occur.
Use of the amoxicillin/clavulanic acid combination may cause mild hepatitis in some patients.
Thats why your SGPT and SGOT levels are high.
The best treatment is just to stop the medicine as early as possible.
Nothing is required then if complication stops.
Dont worry your SGPT and SGOT level will revert back to normal within a few days.
Answered: Fri, 12 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor